# SDR UIEA2019061874510

- Difficulty date: June 17, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,683 hours, 16,259 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9238M66P07
- Part serial: CV089
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

# 2 ENGINE DID NOT START WITH SINGLE IGNITER , SWITCHED TO BOTH FOR BOTH ENGINE STARTS. PERFORMED NO.2 SYS IGNITION AUDIBLE TEST. CONFIRMED ONLY ONE IGNITER IS OPERATING WITH SWITCH SET TO 'BOTH'.  A/C DOWNGRADED TO ER 60. PLACARDS INSTALLED. REMOVED AND REPLACED #1 IGN EXCITER & #1 IGN PLUG ON #2 ENG IAW AMM 74-11-01 & 74-21-02. PERFORMED OPS CHECK IAW AMM 71-00-00, OPS CHECK GOOD AT THIS TIME.
